Alert archive / New Mexico / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 143, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 29, 2021, 8:20 PM MDT for Harding County, Mora County, San Miguel County, New Mexico. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2021, 8:20 PM MDT (02:20 UTC)
- Expired
- May 29, 2021, 8:45 PM MDT
- In force
- 25 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Harding County, NM, Mora County, NM, San Miguel County, NM
The radar
The Cannon AFB radar (KFDX), 154 km from the middle of the area, began a volume at 02:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 8:20 PM MDT | HAIL 1 | 7 Wsw Roy, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 6:28 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 2.3 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4868 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
884
WUUS55 KABQ 300220
SVRABQ
NMC021-033-047-300245-
/O.NEW.KABQ.SV.W.0143.210530T0220Z-210530T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
820 PM MDT Sat May 29 2021
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Northeastern San Miguel County in northeastern New Mexico...
Northwestern Harding County in northeastern New Mexico...
Southeastern Mora County in northeastern New Mexico...
* Until 845 PM MDT.
* At 820 PM MDT, a severe thunderstorm was located 15 miles northeast
of Maes, or 17 miles southeast of Wagon Mound, moving east at 25
mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Roy, Mills, Chicosa Lake State Park and Solano.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Accumulations of hail on roads can create very slick and hazardous
driving conditions.
&&
LAT...LON 3575 10450 3593 10456 3618 10421 3582 10401
TIME...MOT...LOC 0220Z 254DEG 22KT 3587 10445
HAIL...1.25IN
WIND...60MPH
$$
331 follow-up statement
243
WWUS55 KABQ 300246
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
846 PM MDT Sat May 29 2021
NMC021-033-047-300256-
/O.EXP.KABQ.SV.W.0143.000000T0000Z-210530T0245Z/
San Miguel-Harding-Mora-
846 PM MDT Sat May 29 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SAN MIGUEL...
NORTHWESTERN HARDING AND SOUTHEASTERN MORA COUNTIES HAS EXPIRED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire. However small
hail is still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until midnight MDT for
northeastern New Mexico.
LAT...LON 3575 10450 3593 10456 3618 10421 3582 10401
TIME...MOT...LOC 0246Z 254DEG 22KT 3591 10426
$$
33What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 5:53 PM MDT, 2 hours 27 minutes earlier.
Area forecast discussion, May 29, 5:53 PM MDT, 2 hours 27 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 553 PM MDT Sat May 29 2021 .AVIATION... 00Z TAF CYCLE Isolated severe thunderstorms will remain possible through early to mid evening just east of the Central Mountain Chain. Large hail and damaging wind gusts near 50kt are the main concerns with these storms. However, a cluster of storms may also move southeastward out of SE CO later this evening and overnight. Should this occur, storms across NE NM could persist through Sunday morning, and will also be capable of heavy rainfall, reduced visibility and severe weather. Additionally, IFR to MVFR cigs will return for much of the eastern plains overnight as low level moisture returns, and will impact KLVS, KTCC and KROW. On Sunday afternoon, another round of showers and thunderstorms are expected to develop along/near the Central Mountain Chain, shifting eastward throughout the aftn/eve. Thunderstorm coverage is expected to be much more widespread across the plains on Sunday as compared with today. 34 && .PREV DISCUSSION...312 PM MDT Sat May 29 2021... .SYNOPSIS... Unsettled weather pattern continues each day through next week with strong to severe storms possible through Memorial Day. Storm chances increase beyond eastern New Mexico and into the Rio Grande Valley and western New Mexico on Memorial Day, where damaging winds, hail, and locally heavy rainfall will be the primary threats. Chances for showers and thunderstorms will taper off each day through next weekend. Temperatures will be below average this weekend and through the early part of next week before a warming trend begins. && .DISCUSSION... SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT)... Low clouds only made it as far west as the eastern NM/Texas border early this morning, and retreated quickly as the morning progressed. Storms developing on the high terrain of the central mountain chain have taken longer to ramp up this afternoon compared to Friday, but are still expected to track into the eastern plains where there is potential for severe storms. The NAM12 continues to indicate a boundary will slide into northeast NM late tonight/Sunday morning then continue moving through eastern NM through Sunday night, with potential for locally heavy rain along the boundary. West of the central mountain chain, a weak upper low circulation centered over southern NV and California has spread some high clouds over northern NM. This feature will continue to sag over AZ and to the southwest of NM, where models indicate it could stay for several days. Models also indicate some low level moisture will progressively make it's way west of the central mountain chain, allowing for the possibility of some high based sprinkles and/or isolated short lived drier storms with gusty erratic winds Sunday afternoon/evening over northwest and west central NM. Based on the plume of smoke noted from the Johnson fire over far southern Catron County this afternoon, have mentioned some patchy smoke in that part of the state for tonight. LONG TERM...(MONDAY THROUGH SATURDAY)... Upper level low pressure will skirt along the border of AZ and Mexico Monday as substantial Gulf moisture is pulled into NM from TX. Meanwhile a disturbance dips across the Southern Plains as the upper level low pushes slowly east, weakening into an open wave in its trek. Convection ongoing from the previous night will likely dissipate by late morning, allowing for daytime heating to enhance instability. Overall coverage of showers and thunderstorms will increase, reaching into the RGV and western NM in the afternoon. While not as impressive as the setup over the weekend, ample shear, steep lapse rates, and moisture will set the stage for another round of organized thunderstorms, some of which could become strong to severe. Additionally, in the presence of the upper low, steering flow will be weak, causing an increase to the threat of locally heavy rainfall and potential flash flooding. Models agree to transition the wave back into a closed low early Tuesday night, though run-to-run consistency of this transition has been lacking. What is consistent is the trend for the disturbance to move slowly out of the area, it's presence being felt through the end of the week. Residual moisture will help initiate another round of afternoon thunderstorms, though expect the availability of this moisture to taper each day. Temperatures will start the week below normal areawide, trending warmer each day. Expect the west to trend above average by Thursday while the rest of the CWA reaches near to slightly below normal. 12 && .FIRE WEATHER... Very warm and very dry conditions will persist along and west of the Continental Divide through Sunday night with a considerable stretch of single digit humidities during the daytime hours. Winds are not expected to be strong enough for critical conditions however. Some moisture is still expected to bleed westward assisted by a weak upper trough to our west, possibly producing isolated dry convection or sprinkles with gusty erratic winds between the Rio Grande Valley and Continental Divide and into the Northwest Plateau/Chuska Mountains Sunday afternoon/evening. Memorial Day may see more moisture pushing westward toward the Arizona border, producing an uptick in convection, although some cells will continue to be drier with gusty winds. From the central mountain chain eastward, moisture will be more plentiful with wetting showers and storms, some of which will be strong to severe during the afternoons and evenings through Memorial Day at least. A boundary is forecast to sag slowly from north to south through the eastern plains late tonight through Sunday night, with potential for locally heavy rain. Ventilation Sunday will be good to excellent west and east central, but diminishes northeast. Areas of poor ventilation are forecast from the central mountain chain eastward Memorial Day and Tuesday. Winds aloft will weaken mid to late next week but there will be enough moisture for daily rounds of showers and storms, focused over the mountains and east. However, chances for wetting rain gradually diminish from day to day. && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, May 29, 2:46 AM MDT, 17 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 246 AM MDT Sat May 29 2021 NMZ201>241-301100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-Tusas Mountains Including Chama- Jemez Mountains-Glorieta Mesa Including Glorieta Pass- Northern Sangre de Cristo Mountains- Southern Sangre de Cristo Mountains- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Espanola Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood- Estancia Valley-Central Highlands-South Central Highlands- Upper Tularosa Valley-South Central Mountains- Johnson and Bartlett Mesas Including Raton Pass- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- San Agustin Plains and Adjacent Lowlands- 246 AM MDT Sat May 29 2021 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight There is a slight risk of severe thunderstorms across eastern New Mexico where frequent lightning, damaging winds, and large hail are possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday There is a marginal to slight risk of severe thunderstorms across the eastern plains Sunday and Memorial Day where frequent lightning, damaging winds, and large hail are possible. Locally heavy rainfall and the threat of localized flash flooding reaches a peak Memorial Day from slow moving storms, and storms moving already rain soaked locations. Arroyo flooding will be possible in the ABQ and Santa Fe Metros as well Memorial Day. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report severe weather through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 24
In the hours before
Special weather statement, May 29, 3:50 PM MDT, 4 hours 30 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
350 PM MDT Sat May 29 2021
NMZ239-240-292215-
Eastern Lincoln County-Southwest Chaves County-
350 PM MDT Sat May 29 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN AND WEST
CENTRAL CHAVES COUNTIES UNTIL 415 PM MDT...
At 349 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Tinnie, or 30 miles east of Ruidoso, moving southeast
at 10 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
This storm will remain over mainly rural areas of southeastern
Lincoln and west central Chaves Counties.
&&
LAT...LON 3318 10532 3331 10522 3321 10491 3319 10490
3298 10507
TIME...MOT...LOC 2149Z 302DEG 10KT 3320 10517
33Special weather statement, May 29, 4:07 PM MDT, 4 hours 13 minutes before
Special Weather Statement National Weather Service Albuquerque NM 407 PM MDT Sat May 29 2021 NMZ215-228-229-292230- Far Northeast Highlands-East Slopes Sangre de Cristo Mountains-Northeast Highlands- 407 PM MDT Sat May 29 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SAN MIGUEL AND SOUTH CENTRAL MORA COUNTIES UNTIL 430 PM MDT... At 407 PM MDT, Doppler radar was tracking a strong thunderstorm near Tierra Monte, or 8 miles southeast of Mora, moving east at 15 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Sapello, La Cueva, Tierra Monte, Golondrinas, South Carmen and Manuelitas. This includes Interstate 25 between Mile Markers 356 and 361. PRECAUTIONARY/PREPAREDNESS ACTIONS... Accumulations of small hail on roads can create very slick and hazardous driving conditions. && LAT...LON 3583 10538 3597 10532 3593 10497 3567 10506 TIME...MOT...LOC 2207Z 285DEG 14KT 3586 10527 33
Special weather statement, May 29, 5:20 PM MDT, 3 hours before
Special Weather Statement National Weather Service Albuquerque NM 520 PM MDT Sat May 29 2021 NMZ215-228-229-292345- Far Northeast Highlands-East Slopes Sangre de Cristo Mountains-Northeast Highlands- 520 PM MDT Sat May 29 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SAN MIGUEL AND SOUTH CENTRAL MORA COUNTIES UNTIL 545 PM MDT... At 520 PM MDT, Doppler radar was tracking a strong thunderstorm near Valmora, or 16 miles southwest of Wagon Mound, moving east at 20 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Watrous, Valmora and Shoemaker. This includes Interstate 25 between Mile Markers 365 and 382. PRECAUTIONARY/PREPAREDNESS ACTIONS... Accumulations of small hail on roads can create very slick and hazardous driving conditions. && LAT...LON 3580 10505 3595 10503 3596 10467 3569 10474 TIME...MOT...LOC 2320Z 276DEG 16KT 3586 10496 12
Special weather statement, May 29, 6:47 PM MDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
647 PM MDT Sat May 29 2021
NMZ228-231-300115-
Far Northeast Highlands-Harding County-
647 PM MDT Sat May 29 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARDING AND EASTERN
MORA COUNTIES UNTIL 715 PM MDT...
At 647 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Wagon Mound, moving northeast at 25 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Mills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
&&
A Severe Thunderstorm Watch remains in effect until midnight MDT for
northeastern New Mexico.
LAT...LON 3606 10420 3578 10448 3578 10451 3594 10474
3624 10449
TIME...MOT...LOC 0047Z 221DEG 22KT 3594 10460
33Special weather statement, May 29, 7:30 PM MDT, 50 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
730 PM MDT Sat May 29 2021
NMZ228-231-300200-
Far Northeast Highlands-Harding County-
730 PM MDT Sat May 29 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARDING AND
SOUTHEASTERN MORA COUNTIES UNTIL 800 PM MDT...
At 729 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles east of Wagon Mound, moving northeast at 20 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with this storm.
Locations impacted include...
Wagon Mound, Roy, Mills and Shoemaker.
This includes Interstate 25 between Mile Markers 374 and 391.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until midnight MDT for
northeastern New Mexico.
LAT...LON 3618 10426 3578 10408 3578 10490 3595 10486
3598 10483 3602 10483
TIME...MOT...LOC 0129Z 234DEG 18KT 3595 10451
CASpecial weather statement, May 29, 7:58 PM MDT, 22 minutes before
Special Weather Statement National Weather Service Albuquerque NM 758 PM MDT Sat May 29 2021 NMZ230-231-300230- Harding County-Union County- 758 PM MDT Sat May 29 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARDING AND SOUTH CENTRAL UNION COUNTIES UNTIL 830 PM MDT... At 758 PM MDT, Doppler radar was tracking a strong thunderstorm over Bueyeros, or 22 miles northeast of Mosquero, moving east at 10 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Bueyeros. && A Severe Thunderstorm Watch remains in effect until midnight MDT for northeastern New Mexico. LAT...LON 3590 10375 3608 10375 3612 10335 3585 10336 TIME...MOT...LOC 0158Z 270DEG 9KT 3599 10366 33
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 6:43 PM MDT | Tornado Warning | ABQ | Union | 47 min |
| May 29, 6:47 PM MDT | Special Weather Statement | ABQ | Mora | 28 min |
| May 29, 6:50 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 25 min |
| May 29, 7:27 PM MDT | Tornado Warning | ABQ | Union | 24 min |
| May 29, 7:30 PM MDT | Special Weather Statement | ABQ | Mora | 30 min |
| May 29, 7:42 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora | 33 min |
| May 29, 7:58 PM MDT | Special Weather Statement | ABQ | Harding | 32 min |
| May 29, 8:08 PM MDT | Severe Thunderstorm Warning | ABQ | Harding | 15 min |
| May 29, 8:43 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora, San Miguel | 62 min |
| May 29, 8:57 PM MDT | Areal Flood Advisory | ABQ | Harding, Mora, San Miguel | 108 min |
| May 29, 9:42 PM MDT | Special Weather Statement | ABQ | Harding | 33 min |
| May 29, 10:06 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 39 min |
| May 29, 10:13 PM MDT | Special Weather Statement | ABQ | Harding | 32 min |
| May 29, 10:20 PM MDT | Areal Flood Advisory | ABQ | Harding, San Miguel, Union | 3 hr |
| May 29, 10:43 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 62 min |
| May 29, 11:16 PM MDT | Special Weather Statement | ABQ | Harding | 29 min |
| May 29, 11:42 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel | 49 min |
| May 30, 12:10 AM MDT | Severe Thunderstorm Warning | ABQ | Quay, Union | 20 min |
| May 30, 3:29 AM MDT | Flash Flood Watch | ABQ | Colfax, Mora, Rio Arriba, San Miguel, Santa Fe, Taos | 19 hr |
| May 30, 5:49 AM MDT | Special Weather Statement | ABQ | Quay | 26 min |
| May 30, 6:19 AM MDT | Special Weather Statement | ABQ | Quay | 26 min |
| May 30, 6:52 AM MDT | Special Weather Statement | ABQ | Quay | 23 min |
| May 30, 7:47 AM MDT | Special Weather Statement | ABQ | Quay | 28 min |
| May 30, 7:52 AM MDT | Areal Flood Advisory | ABQ | Harding, Quay, San Miguel | 3 hr |
| May 30, 8:16 AM MDT | Special Weather Statement | ABQ | Quay | 44 min |
| May 30, 8:50 AM MDT | Areal Flood Advisory | ABQ | Harding, Quay, San Miguel | 3 hr |
| May 30, 8:59 AM MDT | Special Weather Statement | ABQ | Quay | 46 min |
| May 30, 10:24 AM MDT | Special Weather Statement | ABQ | Lincoln | 36 min |
| May 30, 11:00 AM MDT | Special Weather Statement | ABQ | Lincoln | 30 min |
| May 30, 11:38 AM MDT | Special Weather Statement | ABQ | Lincoln | 22 min |
| May 30, 11:52 AM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 29 min |
| May 30, 12:05 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 3 hr |
| May 30, 12:08 PM MDT | Special Weather Statement | ABQ | Lincoln | 37 min |
| May 30, 12:15 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 32 min |
| May 30, 12:17 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 23 min |
| May 30, 12:31 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora, Taos | 59 min |
| May 30, 12:39 PM MDT | Special Weather Statement | ABQ | Torrance | 36 min |
| May 30, 1:00 PM MDT | Areal Flood Advisory | ABQ | Torrance | 3 hr |
| May 30, 1:15 PM MDT | Special Weather Statement | ABQ | Torrance | 30 min |
| May 30, 1:18 PM MDT | Special Weather Statement | ABQ | Lincoln | 27 min |
| May 30, 1:21 PM MDT | Special Weather Statement | ABQ | Colfax | 24 min |
| May 30, 1:30 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Quay, Roosevelt | 16 min |
| May 30, 1:31 PM MDT | Special Weather Statement | ABQ | Torrance | 29 min |
| May 30, 1:32 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 58 min |
| May 30, 1:36 PM MDT | Special Weather Statement | ABQ | Mora | 24 min |
| May 30, 1:39 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 3 hr |
| May 30, 1:40 PM MDT | Areal Flood Advisory | ABQ | Torrance | 3 hr |
| May 30, 1:43 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora, Taos | 3 hr |
| May 30, 1:49 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 56 min |
| May 30, 1:56 PM MDT | Severe Thunderstorm Warning | ABQ | Santa Fe | 25 min |
| May 30, 2:05 PM MDT | Special Weather Statement | ABQ | Mora | 25 min |
| May 30, 2:11 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 64 min |
| May 30, 2:15 PM MDT | Special Weather Statement | ABQ | Colfax | 30 min |
| May 30, 2:17 PM MDT | Tornado Warning | ABQ | Lincoln | 43 min |
| May 30, 2:19 PM MDT | Flash Flood Warning | ABQ | Lincoln | 3 hr |
| May 30, 2:30 PM MDT | Special Weather Statement | ABQ | 30 min | |
| May 30, 2:36 PM MDT | Special Weather Statement | ABQ | Harding | 24 min |
| May 30, 2:42 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora, San Miguel | 21 min |
| May 30, 2:47 PM MDT | Special Weather Statement | ABQ | Torrance | 28 min |
| May 30, 2:51 PM MDT | Special Weather Statement | ABQ | Valencia | 39 min |
| May 30, 3:07 PM MDT | Special Weather Statement | ABQ | Mora | 23 min |
| May 30, 3:08 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 37 min |
| May 30, 3:11 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 23 min |
| May 30, 3:23 PM MDT | Special Weather Statement | ABQ | Bernalillo | 52 min |
| May 30, 3:31 PM MDT | Tornado Warning | ABQ | Union | 44 min |
| May 30, 3:33 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 27 min |
| May 30, 3:38 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora | 112 min |
| May 30, 3:59 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 46 min |
| May 30, 4:05 PM MDT | Special Weather Statement | ABQ | Bernalillo | 40 min |
| May 30, 4:06 PM MDT | Special Weather Statement | ABQ | Union | 24 min |
| May 30, 4:17 PM MDT | Special Weather Statement | ABQ | Guadalupe | 28 min |
| May 30, 4:41 PM MDT | Tornado Warning | ABQ | Chaves | 34 min |
| May 30, 4:45 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 60 min |
| May 30, 4:49 PM MDT | Special Weather Statement | ABQ | Quay | 26 min |
| May 30, 5:04 PM MDT | Special Weather Statement | ABQ | Los Alamos | 26 min |
| May 30, 5:07 PM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 2 hr |
| May 30, 5:15 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 60 min |
| May 30, 5:15 PM MDT | Tornado Warning | ABQ | Chaves | 29 min |
| May 30, 5:18 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 117 min |
| May 30, 5:28 PM MDT | Areal Flood Advisory | ABQ | Union | 3 hr |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.